# SDR 04FDEA00200

- Difficulty date: January 21, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC29663
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CHAFING MARK ON LEFT INBOARD FLAP OUTBOARD VANE TRACK OUTBOARD SUPPORT RIB AT LEADING EDGE AREA.  DEEP CHAFING REWORKED AS PER SRM 51-21-01, VOL.II AND EA 1-5750-  74284.  WINGS - LEFT INBOARD FLAP VANE SUPPORT - RIB CHAFED ) AT LT INBD FLAP, OUTBD VANE TRACK OUTBD SUPPORT RIB LEADING EDGE AREA.
